# SDR IPXA3M76929

- Difficulty date: January 7, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 52,250 hours, 13,185 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: ARC293512
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING TEE BEAM ASSY LOWER CAP BETWEEN XW311 AND XW373 CORRODED AT FASTENER HOLES.  REPAIRED RT WING TEE BEAM ASSY LOWER CAP BETWEEN XW311 AND XW373 REF STASA EA 011-5720-01-A4404 REV I/R, EO MD11-5720-49715-A AND 8110-3.
